Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Lifestyle changes for stress reduction - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
Doctor :   hi
Doctor :   How can i help you
User :   hi i would like have counsil abt my negitive thnking,
User :   can u have a psychorosts
Doctor :   please provide these details of the person-Age: Gender: Occupation: Location: Marital Status
Doctor :   proceed with oyur query
User :   A: 26, Occupation:Software Engineer, Location:Hyderbad, Unmarried
Doctor :   ok
User :   i am always thiking negitively, for example if i/my friends/parents travelling in a car/but/what ever, i alwasy worried abt whter they met any accident
User :   i try to call them continuously
Doctor :   certain negative symptoms do be there in every one
User :   some time they scold me
Doctor :   But it should not affect your daily routine
User :   from past 4 to 5 years i am suffering from tension headache
User :   when ever i get some tense atomatically headache will starts
Doctor :   first thing you should take every thing easily
Doctor :   Indulge some games, exercises, listening to music,
Doctor :   yoga,meditation
Doctor :   try these things
Doctor :   if still not controlled you can see a psychiatrist
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor